MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31544
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon the completion of the investigation into this event.
 
Event or Problem Description
Hospital reported that they went to open the package on the sterile field for surgery the one side of the package would not open correctly.
 
Additional Manufacturer Narrative
The returned device was removed from the shipping box and inspected.Upon inspection the pouch appeared to have been opened from the side of the sealed pouch and the pouch was ripped into the middle of the pouch.The pouch was attempted to be opened from the top of the package and it opened properly and without issue.The mesh was still inside the pouch with the protective film still covering the mesh.There were no signs of particulate on the protective film or upon the underlying mesh.It is not known how or why the mesh pouch was torn in such a manner.The details indicated that the adhesive was defective.A review of the adhesive bond showed no defects.A review of the device history records indicates that this lot of mesh passed all quality and performance requirements.A review of the complaint history shows that there have been no other complaints for this lot of mesh in regards to the packaging opening improperly.Summary/conclusion: based on the details of the complaint, atrium medical cannot conclude that the mesh packaging was faulty.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8566864
Report Number3011175548-2019-00489
Device Sequence Number1731902
Product Code FTL
UDI-Device Identifier00650862315448
UDI-Public00650862315448
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2021
Device Model Number31544
Device Catalogue Number31544
Device Lot Number438312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Device Age YR
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1